# SDR CA131106002

- Difficulty date: November 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 18,377 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Chafed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PERFORMING SB190-57-0016-01 MRO DICOVERED THE FUEL FEEL LINE IS CHAFING AGAINST THE CLAMP COUPLER.  REPLACED SLEEVE CONNECTING FUEL FEED LINE.
